# SDR USAA2012102200031

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D235920201
- Part serial: L1378
- Condition: Faulty
- Location: Nlg
- Part time: 42,157 hours, 17,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR HANDLE WOULD NOT MOVE UP FOR ABOUT 5 SECONDS IN ADDITION AN ECAM:  L/G SHOCK ABSORBER FAULT.  REMOVED AND REPLACED NOSE LANDING GEAR SHOCK ABSORBER ASSEMBLY.  OPS CHECKED GOOD.
